# SDR 2006FA0001105

- Difficulty date: October 16, 2006
- Submitted: November 22, 2006
- Operation: General aviation
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 50030967
- Part serial: JAN9794
- Condition: Misrepaired
- Location: Landing Gear
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPACER TUBES (PN 5012942) WERE MISSING FROM ASSEMBLY.  INCORRECT RETURN PINS WERE INSTALLED.  SHOULD BE PN 5001421, INSTALLED WERE PN 9535044.  SWAGE ADJUSTER ASSEMLIES WERE INCORRECTLY SET FOR THIS SERIES OF BRAKE.  THE SWAGES WERE SET AT A DEPTH OF 0.18 INCH BELOW FLUSH, THEY SHOULD HAVE BEEN SET FLUSH WITH THE TOP OF THE ADJUSTER TUBE.  (K)
